MAUDE Adverse Event Report: STERILMED, INC. DIAGNOSTIC EP CATH; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STERILMED, INC. DIAGNOSTIC EP CATH; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Catalog Number BIOBD710FJ282CT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has not been returned for analysis, however, a photo of the event was received in which the distal end of a catheter can be seen.The electrode #1 can be seen separated from the shaft of the catheter and tied to the internal wires.No other damages can be seen.A manufacturing record evaluation was performed, and no non-conformances related to the reported complaint condition were identified.The issue reported regarding the broken tip of the catheter was confirmed.This investigation was performed based only on the photos provided.If the product is received after this investigation, an assessment will be performed as per the conditions of the device returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by sterilmed inc., or its employees that the report constitutes an admission that the product, sterilmed inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's ref.No: (b)(4).
 
Event or Problem Description
It was reported that during an atrial fibrillation procedure with a reprocessed ez steer bi-directional cs catheter, the tip broke while entering the sheath.The catheter did not separate into two or more pieces, however, there was wires/braid exposed.There was no physical damage, or any other issue observed on the package of the device.There was no patient consequence.
 
Additional Manufacturer Narrative
Multiple attempts have been made to obtain the device.However, the device has not been returned for analysis.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.No: (b)(4) h5 and h8 were omitted on initial report.These fields have been updated.

Brand Name
DIAGNOSTIC EP CATH
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer (Section G)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key18858050
Report Number2134070-2024-00004
Device Sequence Number16970703
Product Code NLH
UDI-Device Identifier10888551005944
UDI-Public10888551005944
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K121158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue NumberBIOBD710FJ282CT
Device Lot Number2199229
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Supplement Date Received by Manufacturer04/11/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown